# SDR IPXA2019011537866

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 14,290 hours, 5,129 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP LEFT FUEL QUANTITY BLANK & EICAS STATUS MSG "FUEL QTY IND" CONDITION INTERMITTENT. FOUND AT BITE CHECK FUEL COMPUTER LM TANK UNIT 9 OPEN LOZ OR HIZ WIRE G IAW FIM 28-41-815-851-004 REV 125.04. A/C DISPATCH IAW MEL 28-41-1-1B REV 48. DMP PERFORMED. TOTAL FUEL QUANTITY 32.300LBS. ** ETOPS FILED OPEN**
